# SDR 05FDEA00140

- Difficulty date: January 21, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC10
- Aircraft serial: 46629
- Aircraft time: 72,547 hours, 29,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA7035
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 322 ON LEFT SIDE OF NOSE FUSELAGE JUST BELOW COCKPIT FLOOR FRAME IS DENTED.  REFERENCE NON-ROUTINE N01203.  COMPLIED WITH FEDEX EA 8-5310-83962,
